In the past few months I have noticed that on the top of my toes and top of the feet have developed darken patches of skin. I do not have a fungal infection under my feet, but I do have two toenails that are thick and yellowed. The darkened patches have no unusual texture nor do the cause any pain or itch and have no odor. I have no unusual foot pain. I have not bought any new foot wear. I wear white socks, and wash my feet well daily.
The only new persciption medications I have gotten in the past 6 months are allery medications.
In all other aspects, I am a 46 year old male, in generally good health.
Hard to say, though fungus doesn't seem likely. Eczema would itch. Perhaps this is just increased pigment from rubbing and irritation. I would just show it to a doctor next time you go. There may not be much you can do about it, but at least you'll know.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.